# SDR ASAA2018071225346

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 18,750 hours, 6,176 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE GOT A "VTK" FLAG ON CAPT MAP DISPLAY FOLLOWED BY "MAP" FLAG. RAN FMC FAIL QRH CHECKLIST. APPEARS TO HAVE RESTORED L-FMC. GROUNDED - YES. BITE CHECK OF LT FMC REF FIM 34-61 TASK 801. IN-FLIGHT FAULT OF "LT PGM FAULT - INTERMITTENT". PERFORMED FIM 34-61 TASK 836. LT FMC OPS NML. 1 EA C/B ON P18-2 OPENED, THEN RESET A6. ETOPS GND VERIFICATION TEST SUCCESSFUL.
